Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 105, NWS Kansas City, MO

June 8, 2005Jackson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 8, 2005, 9:13 PM CDT for Jackson County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2005, 9:13 PM CDT (02:13 UTC)
Expired
Jun 8, 2005, 10:00 PM CDT
In force
47 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 15 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 8:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2276 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2276 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 090213
SVREAX
MOC095-090300-
/O.NEW.KEAX.SV.W.0105.050609T0213Z-050609T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1000 PM CDT

* AT 910 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS OF 80 TO 90 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INDEPENDENCE
  TO LAKE LOTAWANA TO PLEASANT HILL...AND MOVING EAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   LONE JACK BY 945 PM CDT.
   OAK GROVE BY 1000 PM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3907 9418 3886 9427 3883 9425 3883 9413
      3883 9413 3884 9412 3890 9412 3891 9411
      3904 9412

$$

SF
2 follow-up statements
000 
WWUS53 KEAX 090232
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
930 PM CDT WED JUN 8 2005

MOC095-090300-
/O.CON.KEAX.SV.W.0105.000000T0000Z-050609T0300Z/
JACKSON MO-
930 PM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN JACKSON
COUNTY UNTIL 1000 PM CDT...

AT 925 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS
OF 80 MPH. ACTIVATION OF LOCAL WARNING SYSTEMS IS RECOMMENDED.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GRAIN VALLEY TO LAKE
LOTAWANA TO GREENWOOD...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   OAK GROVE BY 935 PM CDT.

TRAINED SPOTTERS REPORTED 70 TO 80 MPH IN LEES SUMMIT BETWEEN 915 PM 
AND 920 PM CDT. IN ADDITION THE AUTOMATED WIND SENSOR AT LEES SUMMIT 
AIRPORT REPORTING WIND GUSTS TO 70 MPH AT 915 PM CDT.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3907 9421 3882 9432 3882 9425 3882 9413
      3882 9413 3883 9412 3889 9412 3890 9411
      3903 9412

$$

SF
000 
WWUS53 KEAX 090256
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 PM CDT WED JUN 8 2005

MOC095-090307-
/O.EXP.KEAX.SV.W.0105.000000T0000Z-050609T0300Z/
JACKSON MO-
957 PM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY
HAS BEEN ALLOWED TO EXPIRE...

AT 951 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3907 9421 3882 9432 3882 9425 3882 9413
      3882 9413 3883 9412 3889 9412 3890 9411
      3903 9412

$$

SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:09 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 8, 4:09 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 PM CDT WED JUN 8 2005

.DISCUSSION...

THE FORECAST DISCUSSION TODAY IS VERY SIMILAR TO THE DISCUSSION FROM
YESTERDAY.  STRONG INSTABILITY ACROSS THE FORECAST AREA IS IN PLACE
THIS AFTERNOON.  AND THROUGH THE WEEKEND.  A SURFACE FRONT/TROF IN
SOUTHEAST KANSAS STRETCHES INTO EASTERN NEBRASKA REMAINS THE MAIN
FEATURE FOR THE NEXT SEVERAL DAYS AS WELL.  HAVE SEVERAL OUTFLOW
BOUNDARIES TO WORK WITH THE REST OF THE DAY. HAVE POSTED A FLOOD
WATCH FOR THE SOUTHERN PORTIONS OF THE FORECAST AREA.  SHOULD SEE
ACTIVITY GENERATE AROUND THE SURFACE BOUNDARY AND THEN MOVE EAST TO
NORTHEAST.  WHILE CONDITIONS HAVE DRIED OUT SINCE THE
WEEKEND...STILL LOOKING AT PRETTY SATURATED SOILS.  THE FLOOD WATCH
IS MORE QPF INDUCED THAN ANYTHING...BUT FEEL THAT THE CHANCE EXISTS
WITH SLOW MOVING STORMS...SUCH AS ONGOING ACTIVITY IN EAST CENTRAL
MISSOURI...SO HAVE HOISTED UNTIL 10Z.  HAVE BROADBRUSHED POPS FOR
THURSDAY AND FRIDAY DUE TO INSTABILITY AND UNCERTAINTY ON
BOUNDARIES.

AIRMASS ACROSS THE FORECAST AREA STAYS NEARLY THE SAME UNTIL NEXT
WEEK.  FOR THE WEEKEND...WE KEEP OUR HUMID CONDITIONS AND GOOD
INSTABILITY.  SOUTHWEST FLOW CONTINUES WITH SEVERAL WAVES MOVING
THROUGH.  UNTIL WE CAN GET THE SURFACE FRONT TO OUR WEST
THROUGH...THE FORECAST THROUGHOUT THE PERIOD REMAINS STATUS QUO WITH
HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE UPPER 60S.  MODELS
STILL CONTAIN SOME UNCERTAINTY AS TO WHEN THIS BOUNDARY WILL MAKE IT
THROUGH.  HAVE EXTENDED CHANCES INTO MONDAY FOR EASTERN CWA...WHICH
SEEMS TO BE SOMETHING OF A CONSENSUS BETWEEN THE MID RANGE MODELS.

27

&&

.PREV DISCUSSION...

823 AM...
QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE
POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND
FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN
NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS
ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED
TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE
THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH
THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE
SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH
INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY.
HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS
FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF.

CUTTER

335 AM WED...
MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS
FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT
WAVE TROUGH IN THE WESTERN PART OF COUNTRY.

WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z
AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO
NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS
A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS
OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH
MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE
DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN
KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA
TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS
EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL
STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX
SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE
OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN
CHANCE CATEGORY FOR NOW.

TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND
FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED
VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST
CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING
OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE
ROAD POPS FOR THE TIME BEING.

BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING
NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER
THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY
OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE
MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE
FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL
OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND
NORTHWEST MISSOURI.

REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT
FEW DAYS.  WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF
CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW
DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT
FEW DAYS WITH EXPECTED CONVECTION.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 AM THURSDAY FOR MOZ028-MOZ029-MOZ030-
     MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-
     MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 6 AM THURSDAY FOR KSZ057-KSZ060-KSZ103-
     KSZ104-KSZ105.
Hazardous weather outlook, Jun 8, 1:00 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT WED JUN 8 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
100 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ONGOING THUNDERSTORMS ACROSS SEVERE THUNDERSTORM WATCH NUMBER 435
CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING
WINDS...AND LOCALIZED FLOODING. THESE STORMS WILL EXIT THE AREA THIS
AFTERNOON. ANOTHER AREA OF INTEREST FOR THUNDERSTORM DEVELOPMENT IS
ALONG A SURFACE BOUNDARY FROM SOUTHEAST KANSAS UP TO NORTHWEST
MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY
BY MID TO LATE AFTERNOON...AND MOVE NORTHEAST OVERNIGHT. THESE STORMS
WILL ALSO HAVE THE POTENTIAL TO PRODUCE SEVERE THUNDERSTORMS WITH THE
PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. DEPENDING ON WHERE THE
LINE OF STORMS SITUATES ITSELF OVERNIGHT...LOCALIZED FLOODING IS
AGAIN POSSIBLE...EXPECTED MAINLY IN LOCATIONS SOUTH OF I-70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN
MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY THROUGH
THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER LEVEL
DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID SECTION OF
THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE...SEVERE STORMS
WILL BE A POSSIBILITY. OF PARTICULAR CONCERN WILL BE SATURDAY NIGHT
AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES MOVE OVER THE REGION.

FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT
THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH
SUNDAY NIGHT.

LVQ

In the hours before

Local storm report, Jun 8, 8:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     TSTM WND GST     1 S CLAYCOMO            39.19N 94.48W
06/08/2005  70 MPH           CLAY               MO   AMATEUR RADIO

            REPORTED AT WORLDS OF FUN. ALSO REPORTED 2-3 INCHES OF
            RAIN.

0855 PM     NON-TSTM WND GST GRANDVIEW               38.88N 94.52W
06/08/2005  70 MPH           JACKSON            MO   NWS EMPLOYEE

&&

MJM
Special weather statement, Jun 8, 9:03 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT WED JUN 8 2005

MOZ006-090245-
MERCER-
903 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR MERCER COUNTY...

AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAINSVILLE...OR 19 MILES SOUTHEAST OF
LAMONI...MOVING NORTHEAST AT 25 MPH.

THIS STORM WILL BE...
  5 MILES NORTHWEST OF PRINCETON BY 910 PM CDT.
  NEAR MERCER BY 925 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HUDSON
Local storm report, Jun 8, 9:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
906 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     LEES SUMMIT             38.92N 94.38W
06/08/2005  77 MPH           JACKSON            MO   TRAINED SPOTTER

            MEASURED WIND GUST IN SOUTHERN LEES SUMMIT.

&&

HUDSON
Local storm report, Jun 8, 9:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
907 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND GST     2 S STANLEY             38.82N 94.65W
06/08/2005  65 MPH           JOHNSON            KS   AMATEUR RADIO

            AT 151ST AND 69 HIGHWAY

&&

MJM
Local storm report, Jun 8, 9:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     GRANDVIEW               38.88N 94.52W
06/08/2005  70 MPH           JACKSON            MO   NWS EMPLOYEE

&&

MJM
Local storm report, Jun 8, 9:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     FLASH FLOOD      LEAVENWORTH             39.32N 94.92W
06/08/2005                   LEAVENWORTH        KS   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED IN LEAVENWORTH COUNTY

0849 PM     HAIL             OLATHE                  38.89N 94.81W
06/08/2005  0.88 INCH        JOHNSON            KS   AMATEUR RADIO

            DIME TO NICKEL SIZE HAIL REPORTED

0852 PM     TSTM WND GST     INDEPENDENCE            39.09N 94.35W
06/08/2005  60 MPH           JACKSON            MO   EMERGENCY MNGR

0855 PM     HAIL             KANSAS CITY             39.12N 94.55W
06/08/2005  1.25 INCH        JACKSON            MO   TRAINED SPOTTER

0900 PM     TSTM WND GST     RAYTOWN                 38.99N 94.47W
06/08/2005  60 MPH           JACKSON            MO   AMATEUR RADIO

            REPORTED AT 83RD AND RAEBURN

&&

MJM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:31 PM CDTSevere Thunderstorm WarningEAXJackson48 min
Jun 8, 8:44 PM CDTSevere Thunderstorm WarningEAXCass46 min
Jun 8, 8:53 PM CDTSevere Thunderstorm WarningEAXClay, Jackson52 min
Jun 8, 9:05 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray58 min
Jun 8, 9:22 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson40 min
Jun 8, 9:34 PM CDTSevere Thunderstorm WarningEAXBates, Henry32 min
Jun 8, 9:55 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline14 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.